T-fuzzy Bi-ideals in Semirings

  • Rasul Rasuli Department of Mathematics, Payame Noor University (PNU), Tehran, Iran
Keywords: semirings, ideals, regularity theory, fuzzy set theory, norms, T-fuzzy bi-ideals


In this work, we initiate the study of fuzzy bi-ideals under t-norms (T-fuzzy bi-ideals) in semirings and investigate some properties of them. Also we define prime, strongly prime, semiprime, irreducible, strongly irreducible T-fuzzy bi-ideals of semirings. Next we investigate them under regular and intra-regular semirings. Finally, we characterize them under totally ordered by inclusion of T-fuzzy bi-ideals of semirings.

How to Cite
Rasuli , R. (2019). T-fuzzy Bi-ideals in Semirings. Earthline Journal of Mathematical Sciences, 2(1), 241-263. https://doi.org/10.34198/ejms.2119.241263